Journal of Applied Mathematics

Chover-Type Laws of the Iterated Logarithm for Continuous Time Random Walks

Kyo-Shin Hwang and Wensheng Wang

Full-text: Open access

Abstract

A continuous time random walk is a random walk subordinated to a renewal process used in physics to model anomalous diffusion. In this paper, we establish Chover-type laws of the iterated logarithm for continuous time random walks with jumps and waiting times in the domains of attraction of stable laws.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 906373, 13 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495205

Digital Object Identifier
doi:10.1155/2012/906373

Mathematical Reviews number (MathSciNet)
MR2948137

Zentralblatt MATH identifier
1251.60069

Citation

Hwang, Kyo-Shin; Wang, Wensheng. Chover-Type Laws of the Iterated Logarithm for Continuous Time Random Walks. J. Appl. Math. 2012 (2012), Article ID 906373, 13 pages. doi:10.1155/2012/906373. https://projecteuclid.org/euclid.jam/1355495205


Export citation